# SDR DALA2019032901993

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 72,910 hours, 54,002 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZERS VERTICAL FIXED LE SKIN, ZFS. ELONGATED HOLES. DTA MONITOR INSPECTION LOG REFERENCE ER/A 576759-14AD SECTION II REQUIRES DTA APPROVAL ON OR BEFORE THE NEXT 24 MONTHS. DISCONTINUE REVENUE SERVICE ON OR BEFORE THE NEXT 24 MONTHS PENDING A DAMAGE TOLERANCE AND FATIGUE REVIEW. (LP1004366)
